# SDR AALA20100914LGA02

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,594 hours, 21,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1EF ESCAPE PATH LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEATS 1EF.  OPS CHECKED NORMAL.
